# SDR 1409061

- Difficulty date: November 29, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Aircraft time: 34,841 hours, 37,501 cycles
- Engine: Ge CT75A2
- Engine time: 28,606 hours, 30,169 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON 11/29/03, FLT 4624 CMH-PIT, AIRCRAFT N104CQ RETURNED TO GATE. PRIOR TO TAKEOFF WITH POWER LEVERS JUST ABOVE FLIGHT IDLE NR 2 ENGINE SUDDENLY MADE A LOUD ROARING SOUND AND ENGINE OVERTEMP LIGHT ILLUMINATED. AFTER MOVING NR 2 CONDITION LEVER TO FEATHER ENGINE INDICATIONS WERE THE NORMAL. AUTOCOARSEN ARM LIGHT ON STATUS PANEL ILLUMINATED AS WELL AS AUTOCOARSEN LIGHT ON CWP. THROUGHTOUT EVENT CONDITION LEVERS WERE AT MIN. POSITION. CTOT WAS SET FOR 108, BUT WAS NOT ON. ANTI-ICE WAS ON ANS HP BLEEDS WERE CLOSED. NO MASTER WARNING OR CAUTIONS WERE OBSERVED.
